# SDR SWIA201743533

- Difficulty date: June 14, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 33,831 hours, 31,124 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT RT WING BL5 WATER DRAIN FWD SCREW HOLE.   REPAIRED IAW REO.
